Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 271, Number 1

All articles in this issue are freely accessible.

The rank $3$ permutation representations of the finite classical groups
William M. Kantor and Robert A. Liebler.
Trans. Amer. Math. Soc. 271 (1982), 1-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648077
Type structure complexity and decidability
T. S. Millar.
Trans. Amer. Math. Soc. 271 (1982), 73-81
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648078
Trees, Gleason spaces, and coabsolutes of $𝛽N∼N$
Scott W. Williams.
Trans. Amer. Math. Soc. 271 (1982), 83-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648079
Universal bundles for deformations of asymmetric structures
Paul R. Dippolito.
Trans. Amer. Math. Soc. 271 (1982), 101-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648080
The Hodge theory of flat vector bundles on a complex torus
Jerome William Hoffman.
Trans. Amer. Math. Soc. 271 (1982), 117-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648081
Transfer and the spectral sequence of a fibration
Carlos Prieto.
Trans. Amer. Math. Soc. 271 (1982), 133-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648082
Torsion-groups of abelian coverings of links
John P. Mayberry and Kunio Murasugi.
Trans. Amer. Math. Soc. 271 (1982), 143-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648083
Permutation-partition pairs. II. Bounds on the genus of the amalgamation of graphs
Saul Stahl.
Trans. Amer. Math. Soc. 271 (1982), 175-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648084
The minimum modulus of certain small entire functions
P. C. Fenton.
Trans. Amer. Math. Soc. 271 (1982), 183-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648085
Siegel domains and representations of Jordan algebras
O. S. Rothaus.
Trans. Amer. Math. Soc. 271 (1982), 197-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648086
Tangent $2$-fields on even-dimensional nonorientable manifolds
Benedict J. Pollina.
Trans. Amer. Math. Soc. 271 (1982), 215-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648087
The sums of powers theorem for commuting block maps
Frank Rhodes.
Trans. Amer. Math. Soc. 271 (1982), 225-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648088
Tauberian conditions for $L^{1}$-convergence of Fourier series
Časlav V. Stanojević.
Trans. Amer. Math. Soc. 271 (1982), 237-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648089
Growth of solutions of linear differential equations at a logarithmic singularity
A. Adolphson, B. Dwork and S. Sperber.
Trans. Amer. Math. Soc. 271 (1982), 245-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648090
Analogues of the Denjoy-Young-Saks theorem
C. L. Belna, G. T. Cargo, M. J. Evans and P. D. Humke.
Trans. Amer. Math. Soc. 271 (1982), 253-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648091
On the construction and distribution of a local martingale with a given absolute value
Edwin Perkins.
Trans. Amer. Math. Soc. 271 (1982), 261-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648092
Derivations into the integral closure
Richard Draper and Klaus Fischer.
Trans. Amer. Math. Soc. 271 (1982), 283-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648093
Algebras generated by a subnormal operator
Robert F. Olin and James E. Thomson.
Trans. Amer. Math. Soc. 271 (1982), 299-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648094
Classification of oriented equivariant spherical fibrations
Stefan Waner.
Trans. Amer. Math. Soc. 271 (1982), 313-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648095
Self-maps of projective spaces
C. A. McGibbon.
Trans. Amer. Math. Soc. 271 (1982), 325-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648096
Corrections and additions to: “Some properties of measure and category”
Arnold W. Miller.
Trans. Amer. Math. Soc. 271 (1982), 347-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648097
Erratum to: “Holomorphic sectional curvatures of bounded homogeneous domains and related questions” [Trans. Amer. Math. Soc. 256 (1979), 405–413; MR 81b:32019]
J. E. D’Atri.
Trans. Amer. Math. Soc. 271 (1982), 349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 648098